Open Access
November, 1985 Multivariate Distributions with Uniformly Distributed Projections
Gideon Schwarz
Ann. Probab. 13(4): 1371-1372 (November, 1985). DOI: 10.1214/aop/1176992821


Is there a distribution in $n$ space that has the same uniform distribution for its projection in all directions?


Download Citation

Gideon Schwarz. "Multivariate Distributions with Uniformly Distributed Projections." Ann. Probab. 13 (4) 1371 - 1372, November, 1985.


Published: November, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0577.60016
MathSciNet: MR806234
Digital Object Identifier: 10.1214/aop/1176992821

Primary: 60E05
Secondary: 62E10

Keywords: Uniform marginals

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 4 • November, 1985
Back to Top